MAUDE Adverse Event Report: KIMBERLY-CLARK CORP. KOTEX TAMPON; TAMPON, MENSTRUAL, UNSCENTED

KIMBERLY-CLARK CORP. KOTEX TAMPON; TAMPON, MENSTRUAL, UNSCENTED
Lot Number AC823126X2255
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
Kotex u regular (non-slim) tampon manufacturer defect.When removing a tampon this morning, a piece (approx 1 inch) of a tampon fell into the toilet.The piece may be from a day or two ago.This is a non-slim regular tampon.

Brand Name
KOTEX TAMPON
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
KIMBERLY-CLARK CORP.
MDR Report Key8310645
Report NumberMW5083726
Device Sequence Number18870543
Product Code HEB
UDI-Device Identifier00036000423372
UDI-Public036000423372
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot NumberAC823126X2255
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2019
Patient Sequence Number1
Patient Age48 YR
Patient Weight59